So very sorry to hear about this latest infection . It sounds absolutely awful...I'm sure some of the guys will tune in and comment on similiar experience. Not that makes it any less painful for you but least ways you don't have to feel like you are the odd man out.
I would suggest you ask your doctor for some Lorazapam for the nausea...when I was doing chemo, what they gave me wasn't working and Pat suggested Lorazapam. Tiny little tablet that you would just tuck into the mouth, inside the cheek area, and just let it disolve. It will make you somewhat sleepy (I think) it always did for me. My chemo doctor prescribed it for me and it worked like a charm; later on my urologist balked at writing me a prescription as he felt it was too addicting... I never had that experience while taking it. Hope you improve now that you are on the cipro. Get well soon. You're in my thoughts and prayers. Hugs, Melodie
Melodie, Indy Pouch, U.W.Medical Center, Seattle, Dr. Paul H. Lange & Jonathan L. Wright
The 1st post-TURB cysto was visually clear of tumors . My Uro did take a cytology (sp?) as a precaution only, with results back in about 5-days.
The pain I have been having for 3-weeks and getting worse by the day, turns out to be a world-class "prostate-infection". I asked if it could have come from my 1st 6-BCG's, and the answer was, "very well could be"!
I am on Cipro, 2/day, for 28-days. Am told this could be a challenge to clear up. Nausea is horrible, and I feel like I am sittiing on a "railroad-spike" inserted w/force, head first. I also have BPH, but this is my 1st prostate infection and I am miserable.
I am scheduled for BCG's again in 5-weeks
PTL though that there are no visible tumors, at 3-months post TURB .
OH! Is am bleding a bit after this cysto, is that to be expected?
Thanks FAMILY for the Prayers, they worked, again!
Tumor removed 5/4/09
Started \"BCG\" 5/21/09
Have a 2-yr treatment schedule